# SDR QXEA2016092800618

- Difficulty date: September 22, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 22,562 hours, 24,168 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 102-228
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD CABIN SEAT TRACK FROM BS 102.50 - 228.50, LBL 10 CORRODED BEYOND LIMITS. THE SEAT TRACK WAS REMOVED IAW SRM 51-42-05, 51-40-15, AND REPLACED IAW SRM 51-42-05, AND 51-40-15.
